# SDR RAIA951134

- Difficulty date: November 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N434JX
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41034
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: 91SE16
- Condition: Out Of Adjust
- Location: Passenger Door
- Part time: 2,242 hours
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

STL - FLT 7514 - PASSENGER DOOR ALIGNMENT MARK IS NOT ALIGNED.  MAINTENANCE ADJUSTED PASSENGER DOOR FORWARD AND AFT WARNING SWITCHES.  SYSTEM CHECK GOOD.  (X)
